# SDR FDKA2009051900102

- Difficulty date: May 19, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,063 hours, 14,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL FLT 6215 CVG-MEM - MAIN CABIN DOOR HARD TO OPEN.  MX PERFORMED OPS CHECK, NO DEFECT NOTED.  OPS GOOD.
